# SDR AWXA9900319

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1013101
- Condition: Discharged
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY PACK.
